Some theorems on paranormal operators

Izumi Nishitani, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)123-126
Number of pages4
JournalMath. Japon.
Volume21
Issue number2
Publication statusPublished - 1976

Cite this

Nishitani, I., & Watatani, Y. (1976). Some theorems on paranormal operators. Math. Japon., 21(2), 123-126.

Some theorems on paranormal operators. / Nishitani, Izumi; Watatani, Yasuo.

In: Math. Japon., Vol. 21, No. 2, 1976, p. 123-126.

Research output: Contribution to journalArticle

Nishitani, I & Watatani, Y 1976, 'Some theorems on paranormal operators', Math. Japon., vol. 21, no. 2, pp. 123-126.
Nishitani I, Watatani Y. Some theorems on paranormal operators. Math. Japon. 1976;21(2):123-126.
Nishitani, Izumi ; Watatani, Yasuo. / Some theorems on paranormal operators. In: Math. Japon. 1976 ; Vol. 21, No. 2. pp. 123-126.
@article{a4a1aaca443a435c95cd9f4c7b639deb,
title = "Some theorems on paranormal operators",
author = "Izumi Nishitani and Yasuo Watatani",
year = "1976",
language = "未定義",
volume = "21",
pages = "123--126",
journal = "Math. Japon.",
issn = "0025-5513",
number = "2",

}

TY - JOUR

T1 - Some theorems on paranormal operators

AU - Nishitani, Izumi

AU - Watatani, Yasuo

PY - 1976

Y1 - 1976

M3 - 記事

VL - 21

SP - 123

EP - 126

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 2

ER -